# SDR YENA2022040400326

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 31,533 hours, 9,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#149, JFK-GND. '#1 FA CALLED COCKPIT AFTER WE BLOCKED IN AND SAID THEY GOT A DIRTY SOCK SMELL ABOUT 4 MIN BEFORE TOUCH DOWN. STARTED IN THE BACK FIRST; COMPLIED WITH TSM 05-50-00-810-831-A, SUBTASK 05-50-00-810-085-B. NO DIRTY SOCK ODOR WAS NOTED. AIRCRAFT OK FOR SERVICE.'
